Structural properties of solutions to total variation regularization problems
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 34 (2000) no. 4, p. 799-810
@article{M2AN_2000__34_4_799_0,
     author = {Ring, Wolfgang},
     title = {Structural properties of solutions to total variation regularization problems},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {34},
     number = {4},
     year = {2000},
     pages = {799-810},
     zbl = {1018.49021},
     mrnumber = {1784486},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_2000__34_4_799_0}
}
Ring, Wolfgang. Structural properties of solutions to total variation regularization problems. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 34 (2000) no. 4, pp. 799-810. http://www.numdam.org/item/M2AN_2000__34_4_799_0/

[1] R. Acar and C. R. Vogel, Analysis of bounded variation penalty methods for ill-posed problems. Inverse Problems 10 (1994) 1217-1229. | MR 1306801 | Zbl 0809.35151

[2] V. Barbu, Analysis and Control of Nonlinear Infinite Dimensional Systems. Math. Sci. Engrg. 190 (1993). | MR 1195128 | Zbl 0776.49005

[3] A. Chambolle and P. L. Lions, Image recovery via total variation minimization and related problems. Numer. Math. 76 (1997) 167-188. | MR 1440119 | Zbl 0874.68299

[4] G. Chavent and K. Kunisch, Regularization of linear least squares problems by total bounded variation. ESAIM Control Optim. Calc. Var. 2 (1997) 359-376. | Numdam | MR 1483764 | Zbl 0890.49010

[5] D. Dobson and O. Scherzer, Analysis of regularized total variation penalty methods for denoising. Inverse Problems 12 (1996) 601-617. | MR 1413421 | Zbl 0866.65041

[6] D. C. Dobson and F. Santosa, Recovery of blocky images from noisy and blurred data. SIAM J. Appl. Math. 56 (1996) 1181-1192. | MR 1398414 | Zbl 0858.68121

[7] I. Ekeland and T. Turnbull, Infinite-Dimensional Optimization and Convexity. Chicago Lectures in Math., The University of Chicago Press, Chicago and London (1983). | MR 769469 | Zbl 0565.49003

[8] L. Evans and R. Gariepy, Measure Theory and Fine Properties of Functions. CRC Press, Boca Raton (1992). | MR 1158660 | Zbl 0804.28001

[9] D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order. Grundlehren Math. Wiss. 224 (1977). | MR 473443 | Zbl 0361.35003

[10] E. Giusti, Minimal Surfaces and Functions of Bounded Variation. Monogr. Math. 80 (1984). | MR 775682 | Zbl 0545.49018

[11] K. Ito and K. Kunisch, An active set strategy based on the augmented lagrantian formulation for image restauration. RAIRO Modél Math. Anal. Numér. 33 (1999) 1-21. | Numdam | MR 1685741 | Zbl 0918.65050

[12] K. Ito and K. Kunisch, BV-type regularization methods for convoluted objects with edge-flat-grey scales. Inverse Problems 16 (2000) 909-928. | MR 1776474 | Zbl 0981.65149

[13] M. Z. Nashed and O. Scherzer, Least squares and bounded variation regularization with nondifferentiable functionals. Numer. Funct. Anal. Optim. 19 (1998) 873-901. | MR 1642506 | Zbl 0914.65067

[14] M. Nikolova, Local strong homogeneity of a regularized estimator. SIAM J. Appl. Math. (to appear). | MR 1780806 | Zbl 0991.94015

[15] L. Rudin, S. Osher and E. Fatemi, Nonlinear total variation based noise removal algorithm. Physica D 60 (1992) 259-268. | Zbl 0780.49028

[16] W. Rudin, Real and Complex Analysis, 3rd edn McGraw-Hill, New York-St Louis-San Francisco (1987). | MR 924157 | Zbl 0925.00005

[17] C. Vogel and M. Oman, Iterative methods for total variation denoising. SIAM J. Sci. Comp. 17 (1996) 227-238. | MR 1375276 | Zbl 0847.65083

[18] W. P. Ziemer, Weakly Differentiable Functions. Grad. Texts in Math. 120 (1989). | MR 1014685 | Zbl 0692.46022